Reed-Muller expressions in the previous decade

R. S. Stankovic, C. Moraga, J. T. Astola

    Research output: Contribution to journalArticleScientificpeer-review

    10 Citations (Scopus)
    Translated title of the contributionReed-Muller expressions in the previous decade
    Original languageEnglish
    Pages (from-to)5-28
    JournalJournal of Multiple-Valued Logic and Soft Computing, Special Issue Spectral Techniques in Digital Logic
    Issue number1
    Publication statusPublished - 2004
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this